# SDR C77A20140328007

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: R2 Door
- Part time: 16,225 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS CHAFE ON INNER SKIN AT LOWER AFT CORNER, D=0.010.  BLENDED CHAFED AREA IAW SRM 51-10-03 & 51-12-00 ON WORK ORDER 740147-805 IAW ETD 2014-170-024621 & EA E175-52-058 REV IR WORK ORDER 1420283.
